# SDR IPXA1165424

- Difficulty date: February 11, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 10,883 hours, 6,670 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Gouged
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 22141261145CV
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, NR 1 ENG INBD T/R UPPER LONGERON SKIN GOUGED AT 12:00 POSITION.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW EO A300- 7830-40521-B AND EA 300-7830-01-A2949.
